# SDR CALA2015091400756

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 65,695 hours, 9,348 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS STATUS MSG, GEAR CONTROL, PERFORMED OPERATIONAL TEST OF LG CONTROL SYS IAW AMM TASK 32-31-00-715-001-0-01-1, WITH GOOD RESULTS.  FAULT DID NOT REPEAT & EICAS MSG WENT AWAY, OK TO CONTINUE.  FURTHER TROUBLESHOOTING, FOUND A SEQUENCE ISSUE WITH GEAR DOOR OPERATION ON GND.  FOUND SWITCH S260 INDICATING INCORRECTLY.  R & R EXTEND TEST SUCCESSFUL.
